# SDR 2021F00049

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: General aviation
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 78,405 hours, 9,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 5h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL LIGHT INOP AT SEAT 5H.
